CSN Login
Members Online: 9

If my bloodwork came back normal (thank God) WHY am I so tired?????

lizzie17
Posts: 536
Joined: Nov 2009

year 4 of arimidex, diabetes.....work full-time, always tired, especially about 5:00pm until tomorrow.

Any thoughts?

Rague
Posts: 3388
Joined: Aug 2009

S.A.D. - Seasonal Affective Disorder.
It has tob do with the shortening of daylight time as we head into autumn and winter. Less sunshine thus less Vit. D = SAD.

Though I have lived farther north than I do now with no SAD issues - I have fought it as long as we have lived here. I triple my vit.D intake during winter and have a 'light box' that produces 'natural' light. Definately makesa difference for me.

Winyan - The Power Within

Susan

mom62
Posts: 601
Joined: Mar 2004

I always say I was born tired. Diabetes can make you tired in general. The combination of these things is one reason. Do you feel good otherwise? Do you have any depression? If you feel good otherwise it may just be the meds. Remember your body went through a lot and you are a working full time employee. Don't be too hard on yourself.

((hugs))
Terry

survivorbc09
Posts: 4378
Joined: Jun 2009

Have you had your vitamin b or vitamin d level checked? Perhaps you are low in those vitamins and that might be part of why you are tired.

Jan

debsweb18
Posts: 190
Joined: Jun 2012

Arimidex can cause fatigue. I was on it for a year and now I'm on Femara. It's all I can do to get through a day of work. There's no way I can work the long hours I use to several years ago. Of course some it might be age (for me). I wake up tired. You're entitled to be tired. You've been through a lot.

Deb

kacee999
Posts: 110
Joined: Oct 2012

I have chronic fatigue all the time now after my treatments (yes, I am on Arimidex too) I don't know if it's left over from the chem, the radiation or the combination and the Arimidex. If you are have definite QOL (quality of life) problems, as I was (falling asleep at work, exhausted when I woke up in the mornings), I went to a rheumatologist and he has put me on NuVigil which has all but cleared it up. It is a type of amphetamine used primarily for treating narcolepsy, job shift wakefulness problems. It WORKS. Ask your doctor. I didn't think I could go on. I had had it for 8 months and it was affecting my entire life. Thanks goodness I got help. My oncologist was useless in that area. I also suffer from extreme neuromuscular pain constantly...once again, could be a combination of factors...that pain meds were amazingly NOT helping. The rheumatologist put me on LYRICA and the effect was almost instantaneous. I have my life back.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network